A least-square semismooth Newton method for the second-order cone complementarity problem

Shaohua Pan, Jein Shan Chen

研究成果: 雜誌貢獻文章同行評審

3 引文 斯高帕斯(Scopus)

摘要

We present a nonlinear least-square formulation for the second-order cone complementarity problem based on the Fischer-Burmeister (FB) function and the plus function. This formulation has two-fold advantages. First, the operator involved in the over-determined system of equations inherits the favourable properties of the FB function for local convergence, for example, the (strong) semi-smoothness; second, the natural merit function of the over-determined system of equations share all the nice features of the class of merit functions fYF studied in [J.-S. Chen and P. Tseng, An unconstrained smooth minimization reformulation of the second-order cone complementarity problem, Math. Program. 104 (2005), pp. 293-327] for global convergence. We propose a semi-smooth Levenberg-Marquardt method to solve the arising over-determined system of equations, and establish the global and local convergence results. Among others, the superlinear (quadratic) rate of convergence is obtained under strict complementarity of the solution and a local error bound assumption, respectively. Numerical results verify the advantages of the least-square reformulation for difficult problems.

原文英語
頁(從 - 到)1-22
頁數22
期刊Optimization Methods and Software
26
發行號1
DOIs
出版狀態已發佈 - 2011 二月

ASJC Scopus subject areas

  • Software
  • Control and Optimization
  • Applied Mathematics

指紋 深入研究「A least-square semismooth Newton method for the second-order cone complementarity problem」主題。共同形成了獨特的指紋。

引用此